# SDR AALA20150131001

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 42,181 hours, 12,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L DOOR EXTERIOR EMER EGRESS LIGHT IS INOPERATIVE.  R & R EMER LIGHT LAMP IAW AMM 33-51-06.  SYS CHECKED NORMAL.
